Lupus is a silent killer. The medications for Lupus have serious side effects and can cause death if stopped without tapering. Not tapering Prednisone cause Adrenal gland crisis and can cause death. I have had to stop my Mycophenolate twice for severe viral infections that I just couldn't get over because my immune system was over suppressed, you should never stop your medication without consulting your DR 1st. Why do you want to stop it? Lupus never goes away, it is a life time disease that requires multiple medications. There are clinics that can help with the cost of the meds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2009 • 3 answers
Posted 25 May 2011 • 4 answers
Posted 16 Apr 2013 • 2 answers
Posted 12 May 2013 • 6 answers
Systemic Lupus Erythematosus - Hi! I've recently been diagnosed with Osteoarthritis & Lupus. It took
Posted 11 Jul 2016 • 2 answers